BibTeX record journals/tcs/Salomaa06

download as .bib file

@article{DBLP:journals/tcs/Salomaa06,
  author    = {Arto Salomaa},
  title     = {Independence of certain quantities indicating subword occurrences},
  journal   = {Theor. Comput. Sci.},
  volume    = {362},
  number    = {1-3},
  pages     = {222--231},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.tcs.2006.06.025},
  doi       = {10.1016/j.tcs.2006.06.025},
  timestamp = {Tue, 21 Nov 2006 15:21:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Salomaa06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}